A properly infinite Banach *-algebra with a non-zero, bounded trace

Dales, H. G. and Laustsen, Niels J. and Read, Charles J. (2003) A properly infinite Banach *-algebra with a non-zero, bounded trace. Studia Mathematica, 155 (2). pp. 107-129. ISSN 0039-3223

Full text not available from this repository.

Abstract

A properly infinite C-algebra has no non-zero traces. We construct properly infinite Banach -algebras with non-zero, bounded traces, and show that there are even such algebras which are fairly \close" to the class of C algebras, in the sense that they can be hermitian or -semisimple.

Item Type:
Journal Article
Journal or Publication Title:
Studia Mathematica
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
2377
Deposited By:
Deposited On:
01 Apr 2008 09:55
Refereed?:
Yes
Published?:
Published
Last Modified:
25 Feb 2020 06:44